Study Meds.... and oragasms!  

mesameli 63F
12 posts
6/1/2006 12:50 am

Last Read:
6/6/2006 3:30 pm

Study Meds.... and oragasms!


Being overweight for as long as I was, it was no wonder I ended up with alot of health issues. I developed Fibromyalgia, high blood pressure, borderline diabetes, Low thyroid and a few others. Now that I have lost all this weight most of those issues have all but disappeared. Yet some of the damage that was done still lingers. I have neuropathy in my extremities, and sometimes it can be very painful. Now that the weight is no longer making it worse Dr.'s are more willing to listen to me. I was sent for a study on an investigational medication. Which surprisingly is helping with the fibromyalgia and joint pain too. The major side effect that bothers me is the drowsiness which as my body become accustomed to it, is less noticeable. BUT one weird side effect from it has me baffled and also with the Dr.'s. Everyone knows about nerves... "Any of the cordlike bundles of fibers made up of neurons through which sensory stimuli and motor impulses pass between the brain or other parts of the central nervous system and the eyes, glands, muscles, and other parts of the body. Nerves form a network of pathways for conducting information throughout the body." Well Neuropathy is A disease or abnormality of the nervous system. This drug I am taking is affecting the nerves in my body....some of them in a very peculiar way. I suppose if I had a partner that I saw on a full time basis, he'd either feel very blessed or think I was a freak and run for the hills. Now granted I have never needed any drug/liquid etc. to stimulate me and once someone gets me started it is hard to stop me...hey I had five kids and if they hadn't tied my tubes I would have had more...my husband sometimes would sleep on the couch just so he'd get some sleep after I couldn't get pregnant any more...LOL! I have been called insatiable and extremely passionate in the bed....and I have yet to find a guy that could satisfy me to a point I'd say no more...I can even wear out a young guy! But this past week...I have been so horny that I am going nuts... Masturbation isn't even taking the edge off it... I can move in my seat and my pants get wet from cumming...I've even woke myself up with my own moaning...so now I am wishing I had someone that could help me take care of this problem. It's becoming very frustrating to a point I may stop this medication and go back to the pain. Anyway...I am definitely not the type of woman to go to bed with just anyone...so now I have to make a few choices....sigh...if only I had a steady partner....with a good healthy heart, great stamina and a bottle of viagra!.....LOL!

I'm going to bed...and get the old vibrator out, thank goodness it is electric, batteries are so expensive!
Night all!


SirMounts 103M

6/6/2006 12:49 pm

I am sorry about your lingering health problems. And I do hope that you find a... natural remedy, for that particular situation, very soon. *winking*
A warm welcome to blogging, mesameli. *smiling*


Become a member to create a blog